# SDR 08FDEA04935

- Difficulty date: November 19, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 38,272 hours, 26,695 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65216823
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT UPPER T/E LIP DAMAGED AT INBD UP STOP HOOK.  TRIMMED OUT DAMAGE AREA IAW SRM 57-50-1, REMOVED SLAT HOOK IAW SRM 51-30-2, FAB REPAIR PLATE IAW SRM 57-50-3.  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED COUNTERSINK  WASHERS IAW SRM 51-30-8 FIG 4.  INSTALLED REPAIR DOUBLER IAW SRM 51-30-2.  REINSTALLED HOOK IAW SRM 51-30-2.
